SECOND ORDER OSCILLATION OF MIXED NONLINEAR DYNAMIC EQUATIONS WITH SEVERAL POSITIVE AND NEGATIVE COEFFICIENTS


ÖZBEKLER A., Zafer A.

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol.31, pp.1167-1175, 2011 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 31
  • Publication Date: 2011
  • Title of Journal : DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
  • Page Numbers: pp.1167-1175

Abstract

New oscillation criteria are obtained for superlinear and sublinear forced dynamic equations having positive and negative coefficients by means of nonprincipal solutions.